Downloads: 129 | Views: 350 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2
Research Paper | Mathematics | Saudi Arabia | Volume 5 Issue 4, April 2016 | Popularity: 6.5 / 10
Asymptotic Behavior of Solution of a Periodic Mutualistic System
Mohamed Ahmed Abdallah
Abstract: We focus on the system of reaction-diffusion equations. We prove the existence of steady state solution of mutualistic system with constant coefficients. And our purpose is to estimates for periodic solutions of periodic system. We derive the asymptotic behavior of periodic system.
Keywords: Existence of steady state, Estimates, Asymptotic behavior of periodic mutualistic system
Edition: Volume 5 Issue 4, April 2016
Pages: 543 - 547
DOI: https://www.doi.org/10.21275/NOV162542
Please Disable the Pop-Up Blocker of Web Browser
Verification Code will appear in 2 Seconds ... Wait